# SDR SWAA2023061558231

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 35,396 hours, 16,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INFO ONLY* LOST POWER AT GATE EMERGENCY EXIT LIGHTS ILLUMINATED BRIEFLY. AND READING LIGHTS ON FO SIDE ILLUMINATED. RESTORED PO EVERYTHING OPS CHECKS NORMAL. NOTIFIED BRIAN MOC.<[01] NOTED BY MX
